Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

symtoms of family plannimg

im on the depo could you tell me what is the side effect of the depo.im gaining weight.my breast is swollen,my nippels is sore,i have low blood pressure and suger feel dizzyniss whats happening to me
1 Responses
Avatar universal
70% of women using Depo Provera gain weight. Almost half of the women using Depo Provera gain more than 5 pounds after one year of use. Many women gain more than 10 pounds.

Irregular, heavy, or no bleeding are common side effects of Depo Provera. After a year of use, many women stop having periods. Lack of a period becomes increasingly common with longer use.

Other side effects of Depo Provera can include headaches, nervousness, mood changes, bloating, hot flashes, decreased interest in sex, breast tenderness, acne, hair loss, and back ache.

After the last shot of Depo Provera, it can take over 6 months for the drug to leave the body. Side effects may linger until the drug is completely gone.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.